# SDR IPXA2025061135658

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N366UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65789
- Aircraft time: 12,881 hours, 5,090 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T5876105
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE,  PANEL NR  231AFF.   BS 412 - 530, RBL 11- LBL 11.   IAW AMM 25-57-02-404-016, AMM 25-57-05-404-006 AND AMM 25-58-03-404-004 REV.145,   INSTALLED MAIN DECK CARGO HANDLING & CONDITION CHECK NORMAL.
